# SDR SWAA2023081689209

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 58,562 hours, 35,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT GERT BAR LATCH ON MAIN CABIN DOOR IS LOOSE<[01] OK TO CONTINUE PER TLD COMPLIED WITH A SAFETY WIRE SECURITY PER EA M23-125-01839.
